MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7588
Medical Device Problem Codes Retraction Problem (1536); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use. .
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7588 pta balloon dilatation catheter allegedly experienced a retraction problem and unraveled material.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year-old male who weighed (b)(6) pounds.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.A visual inspection was performed and unraveling material was noted on the balloon.Therefore, the investigation is confirmed for the reported unraveled fibers, as unraveling material was noted on the balloon.The investigation is inconclusive for the reported retraction issue, as the device was unable to be tested further due to the condition of the device.The definitive root cause could not be determined.The device is labeled for single use.H11: g1, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7588 pta balloon dilatation catheter allegedly experienced a retraction problem and unraveled material.There was no reported patient injury.This information was received from one source.The patient was a 46-year-old male who weighed 234 pounds.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8813089
Report Number2020394-2019-01688
Device Sequence Number16858836
Product Code DQY
UDI-Device Identifier00801741060571
UDI-Public(01)00801741060571
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7588
Device Catalogue NumberCQF7588
Device Lot NumberRECV3061
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1